# SDR YENA2022120901231

- Difficulty date: December 7, 2022
- Submitted: December 9, 2022
- Operation: Air carrier
- Aircraft: N503JB
- Make and model: Airbus A320-232
- Aircraft serial: 01123
- Aircraft time: 84,930 hours, 31,702 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#393, BOS-DEN. 'AFT OVERHEAD EXIT SIGN HAS SEVERAL BURNT-OUT BULBS; REMOVED AND REPLACED AIRPLANE LEFT OVERWING EMERGENCY EXIT SIGN IAW AMM 35-51-16.NO FURTHER DEFECTS NOTED.A/C OK FOR CONTINUED SERVICE.'
